# SDR HEEA0015075

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- Engine: Allsn 250C28B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23031866
- Condition: Blistered
- Location: Engine
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MACHINING NOTED:  BLISTERED COATING BEYOND SERVICEABLE LIMITS ON NR 2 NOZZLE, NR 2 TIP PATH.
